# SDR DLM88991391

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 499001341
- Condition: Malfunctioned
- Location: Apu Comp
- Part time: 7,130 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, AFT LAV SMOKE DETECTORS STARTED SIGNALING WITH SOME HAZE IN THE CABIN.  RETURNED TO CVG.  PERFORMED DUCT BURNOUT PER M/M CH 36 AND REPLACED WATER BAGS, RAN BOTH ENGS TO T/O AND NO SMOKE/HAZE NOTED.  ENGS STARTED WITH EXT AIR APU NOT USED.  REPLACED APU, CLEANED DOORS.  RAN APU, NO LEAKS NOTED AND ALL INDS NORMAL.  RAN SEVERAL HRS, NO SMOKE.
